Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 110, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 19, 2008, 2:02 AM CDT for 4 counties in Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2008, 2:02 AM CDT (07:02 UTC)
- Expired
- Mar 19, 2008, 2:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 144 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 10:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 190702
TORJAN
MSC015-051-053-083-190730-
/O.NEW.KJAN.TO.W.0110.080319T0702Z-080319T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
202 AM CDT WED MAR 19 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
EXTREME NORTHEASTERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
SOUTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GREENWOOD...
* UNTIL 230 AM CDT
* AT 202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF
SWIFTOWN...OR 11 MILES NORTHEAST OF BELZONI...MOVING NORTHEAST AT
55 MPH.
* THE TORNADO WILL BE NEAR...
SIDON...QUITO AND 8 MILES NORTHWEST OF SEVEN PINES BY 210 AM CDT...
GREENWOOD BY 215 AM CDT...
AVALON...MALMAISON AND 9 MILES SOUTHEAST OF MONEY BY 225 AM
CDT...
7 MILES WEST OF JEFFERSON BY 230 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3370 9013 3367 9012 3367 9000 3362 8980
3320 9027 3327 9047 3372 9018
TIME...MOT...LOC 0702Z 215DEG 56KT 3331 9031
$$
BYB2 follow-up statements
000
WWUS54 KJAN 190713
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
212 AM CDT WED MAR 19 2008
MSC051-053-190722-
/O.CAN.KJAN.TO.W.0110.000000T0000Z-080319T0730Z/
HOLMES MS-HUMPHREYS MS-
212 AM CDT WED MAR 19 2008
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN HUMPHREYS AND
NORTHWESTERN HOLMES COUNTIES IS CANCELLED...
THE TORNADIC CIRCULATION HAS MOVED NORTH OF THESE AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3370 9013 3367 9012 3367 9000 3362 8980
3334 9015 3339 9033 3372 9018
TIME...MOT...LOC 0712Z 215DEG 56KT 3342 9021
$$
MSC015-083-190730-
/O.CON.KJAN.TO.W.0110.000000T0000Z-080319T0730Z/
LEFLORE MS-CARROLL MS-
212 AM CDT WED MAR 19 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHWESTERN CARROLL AND EAST CENTRAL LEFLORE COUNTIES...
AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR SIDON...OR 9 MILES SOUTHEAST OF ITTA BENA...
MOVING NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
GREENWOOD BY 220 AM CDT...
TEOC...AVALON...6 MILES NORTHWEST OF MALMAISON AND 9 MILES
SOUTHEAST OF MONEY BY 225 AM CDT...
7 MILES WEST OF JEFFERSON BY 230 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3370 9013 3367 9012 3367 9000 3362 8980
3334 9015 3339 9033 3372 9018
TIME...MOT...LOC 0712Z 215DEG 56KT 3342 9021
$$
BYB000
WWUS54 KJAN 190729
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 AM CDT WED MAR 19 2008
MSC015-083-190739-
/O.EXP.KJAN.TO.W.0110.000000T0000Z-080319T0730Z/
LEFLORE MS-CARROLL MS-
229 AM CDT WED MAR 19 2008
...THE TORNADO WARNING FOR NORTHWESTERN CARROLL AND EAST CENTRAL
LEFLORE COUNTIES EXPIRES AT 230 AM CDT...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3370 9013 3367 9012 3367 9000 3362 8980
3334 9015 3339 9033 3372 9018
TIME...MOT...LOC 0729Z 215DEG 56KT 3363 9002
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 18, 10:23 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Mar 18, 10:23 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT TUE MAR 18 2008
.DISCUSSION...THE SURFACE LOW IS NOW CENTERED OVER THE ARKLATEX
REGION THIS EVENING. THE LINE OF STORMS IS NOW DEVELOPING OVER EAST
TEXAS. OVER THE CWFA WE ARE SEEING SHOWERS DEVELOP...WHICH SHOULD
CONTINUE UNTIL THE LINE OF STORMS REACHES THE AREA. OVERALL THINKING
HAS NOT CHANGED OVER THE PAST COUPLE OF HOURS. HAVE NOT CHANGED POP
AND WEATHER GRIDS AS A RESULT. DID MAKE A COUPLE OF QUICK UPDATES
MAINLY FOR TEMPERATURES. TEMPERATURES ARE HOLDING NEARLY STEADY
AROUND THE LOWER 70S EAST TO UPPER 70S WEST THIS EVENING. THEY ARE
DEFINITELY FALLING MUCH SLOWER THAN EXPECTED WITH ALL OF THE CLOUD
COVER AND STRONG SOUTHERLY WINDS AROUND. AS A RESULT HAVE ADJUSTED
THE LOWER TEMPERATURES UP A DEGREE OR TWO...MAINLY OVER THE EAST
WHICH WILL BE THE LAST TO SEE THE LINE OF STORMS MOVE THROUGH. ALSO
ADJUSTED HOURLY TEMPS BASED ON THIS CHANGE AND OBSERVATIONAL TRENDS.
OTHERWISE THE FORECAST LOOKS ON TRACK AND WILL ATTACH THE PREVIOUS
DISCUSSION.
&&
.PREVIOUS DISCUSSION...THINGS ARE EVOLVING SLOWLY AT THIS
POINT...BUT ARE EXPECTED TO HAVE A MARKED INCREASE IN THE ACTION
BETWEEN 8-9 PM TO OUR WEST WITH THINGS EVOLVING QUICKLY THROUGH THE
REMAINDER OF THE EVENING AND ACCELERATING EASTWARD ACROSS MY FORECAST
AREA BETWEEN MIDNIGHT AND 7 AM.
DUE TO THE SLOW EVOLUTION UP TO THIS POINT...THE FORECAST HAS BEEN
ADJUSTED TO REFLECT THAT TIMING. AS FOR THE CONDITIONS
OUTSIDE...WINDS WILL REMAIN QUITE STRONG AHEAD OF THE SQUALL LINE AS
THE SFC LOW EDGES EVER CLOSER. ALOFT...WINDS WILL STEADILY INCREASE
IN ADVANCE OF THE SYSTEM...CREATING A STRONGLY SHEARED ENVIRONMENT
WITH 0-1 KM VALUES BETWEEN 45-50KTS. LOW LEVEL
HELICITIES...0-1KM...WILL ALSO BE OFF THE CHART WITH VALUES BETWEEN
400-600 M2/S2. STRONG ASCENT WILL APPROACH THE FORECAST AREA BY
10-11PM AND HELP TO REMOVE THE WARM MID LEVEL LAYER. THE RESULT WILL
BE A STRONGLY FORCED SQUALL LINE MOVING ACROSS THE AREA. AS THIS
LINE EVOLVES...BOWING SEGMENTS WILL BE COMMON AND POSE A SIG WIND
THREAT. SOME GUSTS IN THE SEGMENTS COULD EXCEED 80 MPH. ALSO...DUE
TO THE VERY HIGH LEVELS OF LOW LEVEL WIND SHEAR...THESE BOWING
SEGMENTS WILL POSE A DECENT TORNADO RISK. OFTEN TIMES...THESE BOWING
SEGMENTS IN SIMILAR VERY HIGH SHEAR ENVIRONMENTS ARE VERY EFFICIENT
AT PRODUCING TORNADOES. AS HAS BEEN THE CASE WITH ALL PREV FORECAST
FOR THIS EVENT...INSTABILITY WILL REMAIN ON THE LOW SIDE.
HOWEVER...GRIDDED MLCAPE VALUES FROM THE RUC OFFER 400-600 J/KG JUST
AHEAD OF THE LINE AND GFS BUFR SOUNDINGS SHOW 600-1000 J/KG OF
MLCAPE. THIS HAS BEEN VERY CONSISTENT AND MATCHES WELL WITH THE
OBSERVED 00Z RAOBS AT SHV/LCH. IF THAT TYPE OF INSTABILITY CAN
REMAIN AS THE STRONG FORCING ASSOCIATED WITH +90KTS AT 500MB AND
70-80KTS AT 700MB...THEN A NASTY LINE WITH BOWING SEGMENTS CAN BE
EXPECTED.
LATEST GRAPHICAST OUTLINES THE TIMING WITH AREAS ALONG AND W OF THE
MS RIVER SEEING ACTIVITY BETWEEN 10 PM AND 1 AM. THE I-55 CORRIDOR
BETWEEN 1-4 AM WHILE THE E 1/3 BETWEEN 4-7 AM.
&&
.AVIATION...VFR TO MVFR FLIGHT CATEGORIES WILL CONTINUE THROUGH THE
NEXT COUPLE OF HOURS. CEILINGS HAVE BEGUN TO LOWER FROM WEST TO
EAST THIS EVENING AND WILL CONTINUE TO DO SO...BRINGING FLIGHT
CATEGORIES TO MVFR. SHOWERS WITH A FEW POSSIBLE RUMBLES OF THUNDER
CAN BE EXPECTED OVER THE REGION AHEAD OF AN APPROACHING SQUALL LINE.
THE SQUALL LINE IS EXPECTED TO MOVE THROUGH THE REGION MAINLY
OVERNIGHT...REACHING THE MISSISSIPPI RIVER BETWEEN 06Z-09Z AND
LEAVING THE EASTERN SITES BETWEEN 10Z-13Z. THE MAIN CONCERN WITH THIS
SQUALL LINE WILL BE DAMAGING STRAIGHT LINE WINDS. VISIBILITIES WILL
ALSO DROP TO IFR OR LIFR AS THIS LINE MOVES THROUGH. AFTER THE SQUALL
LINE MOVES THROUGH THE AREA...MVFR CEILINGS SHOULD PERSIST THROUGH
THE REMAINDER OF THE FORECAST PERIOD.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...THE AREA WILL CONTINUE
TO SEE STRONG WINDS BEFORE THE SQUALL LINE EVEN REACHES THE AREA.
SUSTAINED WINDS BETWEEN 15-25KTS WITH GUSTS OF AROUND 30-35KTS CAN
BE EXPECTED OVER THE ENTIRE REGION. SITES ALONG AND WEST OF THE
INTERSTATE 55 CORRIDOR WILL SEE EVEN HIGHER WINDS THIS
EVENING...WITH SUSTAINED AROUND 20-30KTS WITH GUSTS OF 30-40KTS.
THIS WILL BE AHEAD OF THE SQUALL LINE AND IN ADDITION TO THE STRONG
WINDS THAT WILL BE PROVIDED WITH THE SQUALL LINE. AFTER THE LINE
MOVES THROUGH...WINDS WILL SUBSIDE A LITTLE...BUT SHOULD STILL BE
SUSTAINED AT AROUND 15-20KTS WITH GUSTS OF 20-25KTS THROUGH THE
REMAINDER OF THE FORECAST PACKAGE. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 58 63 41 70 / 100 12 0 0
MERIDIAN 61 67 39 69 / 100 37 0 0
VICKSBURG 56 63 42 69 / 100 10 0 0
HATTIESBURG 61 69 41 73 / 100 31 0 0
NATCHEZ 56 64 40 67 / 100 3 0 0
GREENVILLE 55 59 42 69 / 100 28 0 0
GREENWOOD 57 61 39 68 / 100 27 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR MSZ030-031-033-
038-039-045-046-051-052-056>058-064>066-072>074.
LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR MSZ018-019-
025>029-032-034>037-040>044-047>050-053>055-059>063.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MSZ018-019-025>029-
032-034>037-040>044-047>050-053>055-059>063.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR LAZ007>009-015-
016-023>026.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR LAZ007>009-015-016-
023>026.
AR...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARZ074-075.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARZ074-075.
&&
14Hazardous weather outlook, Mar 18, 2:01 PM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT TUE MAR 18 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 201 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS WILL BE LIKELY FOR MUCH OF THE OUTLOOK AREA TONIGHT...WITH DAMAGING STRAIGHT LINE WINDS AND TORNADOES BEING THE PRIMARY RISKS. A SQUALL LINE WAS EXPECTED TO DEVELOP OVER EAST TEXAS AND SWEEP ACROSS THE REGION TONIGHT. WIND GUSTS WITH THE LINE COULD REACH 80 MPH OR MORE WITH BOWING LINE SEGMENTS. ISOLATED STORMS THAT DEVELOP AHEAD OF THE SQUALL LINE COULD ALSO PRODUCE TORNADOES AND DAMAGING WINDS AS THEY RACE NORTHEAST. THE SQUALL LINE SHOULD MOVE THROUGH NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS BETWEEN 8 AND 12 AM...WEST MISSISSIPPI BETWEEN 11 PM AND 2 AM...CENTRAL MISSISSIPPI FROM 1 AM TO 4 AM...AND EAST MISSISSIPPI BETWEEN 3 AM AND 7 AM WEDNESDAY MORNING. THE LINE OF STORMS SHOULD BE EXITING THE AREA AROUND SUNRISE. STAY TUNED FOR UPDATED FORECASTS...WATCHES AND WARNINGS REGARDING THIS POTENTIAL SEVERE WEATHER EVENT. IN ADDITION TO SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE FOR THE ENTIRE THROUGH TONIGHT. SOUTHERLY WINDS FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE LIKELY IN THE WEST...WHILE WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST IN THE EAST. GUSTY WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG WEST TO EAST ORIENTED ROADWAYS. ALSO WATER WILL BE ROUGH ON AREA LAKES. A WIND ADVISORY IN EFFECT UNTIL MIDNIGHT FOR AREAS WEST OF INTERSTATE 55...WITH A LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT UNTIL 7 AM. A LAKE WIND ADVISORY WAS ALSO IN EFFECT UNTIL 7 AM FOR THE EASTERN PORTIONS OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 18, 9:28 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
928 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND DMG BASTROP 32.77N 91.91W
03/18/2008 MOREHOUSE LA EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN THROUGHOUT THE PARISH
&&
ECLocal storm report, Mar 18, 9:34 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
934 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND DMG BASTROP 32.77N 91.91W
03/18/2008 MOREHOUSE LA EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN THROUGHOUT THE PARISH...A
TREE FELL ON A MOVING VEHICLE AND THERE MAY BE AN INJURY
ASSOCIATED WITH THIS.
&&
ECLocal storm report, Mar 18, 10:12 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND DMG VICKSBURG 32.33N 90.87W
03/18/2008 WARREN MS LAW ENFORCEMENT
SEVERAL TREES AND A FEW POWERLINES WERE TAKEN DOWN
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 51 min |
| Mar 19, 1:04 AM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 41 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Sunflower | 50 min |
| Mar 19, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 51 min |
| Mar 19, 1:30 AM CDT | Tornado Warning | JAN | Adams | 45 min |
| Mar 19, 1:43 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 32 min |
| Mar 19, 1:58 AM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 47 min |
| Mar 19, 2:04 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Mar 19, 2:43 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 47 min |
| Mar 19, 2:46 AM CDT | Severe Thunderstorm Warning | JAN | Franklin | 29 min |
| Mar 19, 3:08 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 52 min |
| Mar 19, 3:10 AM CDT | Tornado Warning | JAN | Hinds | 50 min |
| Mar 19, 3:30 AM CDT | Severe Thunderstorm Warning | JAN | Copiah | 30 min |
| Mar 19, 3:50 AM CDT | Tornado Warning | JAN | Madison | 40 min |
| Mar 19, 3:59 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Covington, Hinds, Jefferson Davis, Lawrence, Leake and 5 more | 46 min |
| Mar 19, 3:59 AM CDT | Tornado Warning | JAN | Attala, Holmes, Yazoo | 22 min |
| Mar 19, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 44 min |
| Mar 19, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 30 min |
| Mar 19, 5:00 AM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery | 30 min |
| Mar 19, 5:15 AM CDT | Tornado Warning | JAN | Leake, Neshoba | 30 min |
| Mar 19, 5:44 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Noxubee, Winston | 18 min |
| Mar 19, 7:21 AM CDT | Lake Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 14 hr |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 45 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Issaquena, Washington | 47 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 52 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Adams, Wilkinson | 74 days |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.